Alert archive / New Mexico / Flash Flood Warnings in 2006

Flash Flood Warning 9, NWS Albuquerque, NM

July 27, 2006Bernalillo County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 27, 2006, 4:40 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2006, 4:40 PM MDT (22:40 UTC)
Expired
Jul 27, 2006, 6:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

Counties Bernalillo County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 8 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2006-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2006-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 272243
FFWABQ
NMC001-043-280045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT THU JUL 27 2006

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  SOUTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 645 PM MDT

* AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER SOUTHERN
  SANDOVAL COUNTY.  THIS CLUSTER OF STORMS WILL MOVE THROUGH RIO
  RANCHO AND INTO THROUGH THE ALBUQUERQUE METRO AREA WITH HEAVIEST
  RAINFALL EXPECTED OVER THE AREA NEAR AND WEST OF INTERSTATE 25.
  THE CLUSTER OF STORMS IS MOVING SOUTH AND SOUTHEAST AT 15 MPH.
  
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND SOME HAIL CAN ALSO 
BE EXPECTED.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

LAT...LON 3490 10699 3493 10665 3536 10648 3530 10717

$$
2 follow-up statements
000 
WGUS75 KABQ 272353
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT THU JUL 27 2006

NMC043-280001-
SANDOVAL-
551 PM MDT THU JUL 27 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SANDOVAL COUNTY...

LAT...LON 3493 10657 3492 10630 3520 10627 3520 10662

$$

NMC001-280045-
BERNALILLO-
551 PM MDT THU JUL 27 2006

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN BERNALILLO
COUNTY UNTIL 645 PM MDT...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE CLUSTER OF THUNDERSTORMS OVER BERNALILLO COUNTY
PRODUCING LOCALIZED HEAVY RAINFALL.  SINCE 500 PM...THE STRONGEST
STORMS PRODUCING THE MOST RAINFALL DEVELOPED EAST OF THE SANDIA
MOUNTAINS.  THESE STORMS WILL CONTINUE PRODUCING HEAVY RAINFALL AS
THEY MOVE SOUTH AND SOUTHEAST...AND OUT OF BERNALILLO COUNTY BY 
700 PM.

* LOCATIONS IMPACTED INCLUDE...
  CEDAR CREST...
  SANDIA HEIGHTS...
  SANDIA PARK...
  SEDILLO...
  TIJERAS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3493 10657 3492 10630 3520 10627 3520 10662

$$
000 
WGUS75 KABQ 280045
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT THU JUL 27 2006

NMC001-280053-
BERNALILLO-
645 PM MDT THU JUL 27 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN BERNALILLO
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3493 10657 3492 10630 3520 10627 3520 10662

$$

DPORTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 2:35 PM MDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 27, 2:35 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT THU JUL 27 2006

.DISCUSSION...ANOTHER VERY ACTIVE DAY ACROSS NM...SO THIS WILL BE A
RATHER SHORT AND SWEET AFD. AM CONCERNED ABOUT A COUPLE OF FEATURES
ACROSS THE STATE ATTM. AN UPR LVL S/WV IS DROPPING SOUTH FROM CO INTO
NRN NM. THIS IS ENHANCING THE PRECIP ACROSS THE NORTHERN HALF OF THE
STATE...DUE TO BETTER DYNAMICS AND PERHAPS EVEN A SLIGHTLY COOLER
POOL OF AIR ALOFT. WILL HAVE TO WATCH THIS WITH CARE...AS THIS WILL
LIKELY RESULT IN THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL AS THIS
UPR LVL FEATURE CROSSES INTO THE STATE OVER THE NEXT FEW HOURS. VERY
LIKELY THAT MANY THUNDERSTORMS WILL PRODUCE ONE TO TWO INCHES PER
HOUR. THE OTHER FEATURE THAT IS WORTH NOTICING IS ANOTHER CYCLONIC
ROTATION OVER SERN NM. THIS IS VERY EVIDENT IN THE RADAR PIX AND EVEN
ON THE WTR VPR PIX. THIS WILL LIKELY ENHANCE RAINFALL ACROSS THE
SOUTHEAST PLAINS AND SOUTHCENTRAL MOUNTAINS. AS A RESULT HAVE
INCREASE POPS ACROSS THE SOUTHEAST AND ACROSS THE NORTHWEST.
ELSEWHERE...HAVE LEFT POPS MOSTLY UNCHANGED FROM THIS MORNING/S
FORECAST.

BEYOND TODAY...TOMORROW WILL MOSTLY LIKELY BE ANOTHER VERY ACTIVE DAY
WITH ABUNDANT MOISTURE REMAINING IN THE STATE. HAVE MENTIONED IN THE
ZONES THE MENTION OF VERY HEAVY RAINFALL THROUGH FRIDAY NIGHT. FOR
THE REMAINDER OF THE FORECAST...NO MAJOR CHANGES AS NM WILL CONTINUE
TO RECYCLE THE MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  94  65  96 /  20  20  20  20
GALLUP..........................  59  88  57  87 /  30  30  30  30
GRANTS..........................  58  85  56  85 /  40  40  30  30
GLENWOOD........................  61  89  61  90 /  40  60  40  30
CHAMA...........................  49  81  48  81 /  20  30  30  30
LOS ALAMOS......................  55  82  53  85 /  40  40  30  20
RED RIVER.......................  44  73  44  74 /  30  30  30  20
TAOS............................  51  79  50  84 /  30  30  30  20
SANTA FE........................  56  81  54  85 /  40  60  30  20
SANTA FE AIRPORT................  58  83  57  86 /  40  40  30  20
ESPANOLA........................  57  85  55  88 /  40  30  30  20
ALBUQUERQUE HEIGHTS.............  67  85  66  89 /  40  40  40  20
ALBUQUERQUE VALLEY..............  62  87  61  90 /  50  40  40  20
ALBUQUERQUE FOOTHILLS...........  65  84  63  87 /  50  40  30  20
ALBUQUERQUE WEST MESA...........  64  87  64  91 /  50  40  40  20
SOCORRO.........................  65  89  63  91 /  50  40  30  20
SANDIA PARK/CEDAR CREST.........  60  79  60  81 /  40  50  40  20
MORIARTY/ESTANCIA...............  56  85  55  86 /  40  40  30  20
CARRIZOZO.......................  61  89  60  89 /  50  50  40  20
RUIDOSO.........................  56  84  56  81 /  50  50  50  30
RATON...........................  54  81  53  84 /  20  20  20  10
LAS VEGAS.......................  53  79  51  83 /  40  40  30  20
ROY.............................  60  83  58  84 /  20  30  20  10
CLAYTON.........................  64  87  63  88 /  20  20  20  10
SANTA ROSA......................  61  89  62  91 /  50  40  40  10
TUCUMCARI.......................  66  90  65  91 /  30  30  20  10
FORT SUMNER.....................  67  90  67  90 /  50  50  50  10
CLOVIS..........................  67  90  67  90 /  30  30  30  10
PORTALES........................  67  90  66  90 /  30  20  30  10
ROSWELL.........................  70  93  69  93 /  40  30  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16
Hazardous weather outlook, Jul 27, 6:00 AM MDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT THU JUL 27 2006

NMZ001>021-026-281200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT THU JUL 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...
THUNDERSTORMS MAY PRODUCE HEAVY RAINS WHICH COULD LEAD TO LOCALIZED
FLOODING. STRONGER STORMS MAY ALSO PRODUCE HAIL UP TO PEA OR DIME
SIZE...WIND GUSTS TO AROUND 40 MPH AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...

SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME.
HOWEVER...HEAVY THUNDERSTORM RAINS MAY RESULT IN LOCALIZED FLOODING.
REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 27, 12:55 PM MDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1255 PM MDT THU JUL 27 2006

NMZ001-002-272000-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-
1255 PM MDT THU JUL 27 2006

...STRONG THUNDERSTORMS MOVING OUT OF COLORADO INTO NORTHWEST NEW
MEXICO NEAR NAVAJO LAKE...

A BAND OF STRONG THUNDERSTORMS THAT FORMED IN SOUTHWEST COLORADO
WILL BE MOVING SOUTH INTO NORTHWEST NEW MEXICO OVER NAVAJO LAKE
DURING EARLY AFTERNOON.

OTHER STORMS CAPABLE OF COPIOUS SMALL HAIL AND HEAVY RAIN OF NEAR
THREE QUARTER TO ONE INCH IN 30 MINUTES WILL FORMING NEAR AZTEC AND
FARMINGTON THROUGH 2 PM.

STAY ALERT TO A FIRST SERIES OF DANGEROUS LIGHTNING STRIKES
AS STORMS DEVELOP NEARBY. SLOW MOVING STORMS WILL QUICKLY FILL SOME
SAME ARROYOS AND ROAD DITCHES AND EITHER FLOOD ADVISORIES OR FLASH
FLOOD WARNINGS MAY BE REQUIRED FOR PARTS OF NORTHWEST NEW MEXICO
BEFORE 3 PM.

03
Special weather statement, Jul 27, 1:59 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
159 PM MDT THU JUL 27 2006

NMZ004-005-011-272100-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-SANGRE DE
CRISTO MOUNTAINS-
159 PM MDT THU JUL 27 2006

...LINE OF STRONG THUNDERSTORMS ALONG I-25 FROM LAS VEGAS TO
GLORIETTA PASS...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH...
HAIL UP TO ONE HALF INCH IN DIAMETER AND RAIN AT RATES MORE THAN ONE
INCHH PER HOUR ON I-25 FROM LAS VEGAS THROUGH GLORIETTA PASS. THE
LINE OF STRONG THUNDERSTORMS WAS NEARLY STATIONARY.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHAPELLE...LOS
MONTOYAS...MINERAL HILL...MONTEZUMA...NORTH SAN YSIDRO AND OJITOS
FRIOS.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.
Special weather statement, Jul 27, 1:59 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
159 PM MDT THU JUL 27 2006

CORRECTED TYPO

NMZ004-005-011-272100-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-SANGRE DE
CRISTO MOUNTAINS-
159 PM MDT THU JUL 27 2006

...LINE OF STRONG THUNDERSTORMS ALONG I-25 FROM LAS VEGAS TO
GLORIETTA PASS...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH...
HAIL UP TO ONE HALF INCH IN DIAMETER AND RAIN AT RATES MORE THAN ONE
INCH PER HOUR ON I-25 FROM LAS VEGAS THROUGH GLORIETTA PASS. THE
LINE OF STRONG THUNDERSTORMS WAS NEARLY STATIONARY.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHAPELLE...LOS
MONTOYAS...MINERAL HILL...MONTEZUMA...NORTH SAN YSIDRO AND OJITOS
FRIOS.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR
WARNINGS.

44
Special weather statement, Jul 27, 2:08 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
208 PM MDT THU JUL 27 2006

NMZ001-002-008-009-272115-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-
WEST CENTRAL MOUNTAINS-
208 PM MDT THU JUL 27 2006

...STRONG THUNDERSTORMS WITH LOCAL HEAVY RAIN AND SMALL HAIL
ACROSS NORTHWEST AND WESTERN NEW MEXICO THIS AFTERNOON...

ISOLATED BUT STRONG THUNDERSTORMS CAPABLE OF HEAVY RAIN AND BURSTS
OF HAIL WILL BE LOCATED OVER NORTHWEST NEW MEXICO NEAR FARMINGTON AND
NORTHEAST SAN JUAN COUNTY THROUGH 3 PM.

OTHER HEAVY RAIN STORMS WILL BE LOCATED MAINLY SOUTH OF INTERSTATE
40 FROM NEAR GALLUP SOUTHEAST OVER THE ZUNI MOUNTAINS TO NEAR GRANTS
AND THEN SOUTH OVER THE EL MALPAIS NATIONAL MONUMENT AND THE ACOMA
RESERVATION.

OTHER DEVELOPING STORMS ARE EXPECTED BETWEEN CUBA AND CHAMA
THROUGHOUT MID AFTERNOON.

STAY ALERT FOR BURSTS OF FREQUENT AND INTENSE LIGHTNING AS STORMS
DEVELOP NEARBY FOLLOWED WITH ABOUT 20 TO 30 MINUTES OF HEAVY RAIN
WHICH MAY BRIEF FLOOD SMALL ARROYOS AND ROAD DITCHES. PERIODS OF
SMALL BUT COPIOUS AMOUNTS OF HAIL WILL BE POSSIBLE.

03
Special weather statement, Jul 27, 3:32 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT THU JUL 27 2006

NMZ011-272215-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
332 PM MDT THU JUL 27 2006

...STRONG THUNDERSTORM MOVING OVER I-40 IN NORTHEAST TORRANCE
COUNTY...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH...MORE
THAN ONE INCH OF RAIN IN LESS THAN AN HOUR AND HAIL UP TO ONE HALF
INCH IN DIAMETER 16 MILES EAST OF CLINES CORNERS. MOVEMENT WAS
SOUTHEAST AT 10 MPH. ARROYOS AND LOW WATER CROSSINGS WILL QUICKLY
FILL TO DANGEROUS LEVELS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN
TORRANCE COUNTY.

44
Special weather statement, Jul 27, 4:28 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 PM MDT THU JUL 27 2006

NMZ002-003-009-010-272300-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHWEST MOUNTAINS
INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY-
428 PM MDT THU JUL 27 2006

...A LINE OF STRONG THUNDERSTORMS MOVING INTO RIO RANCHO AND
ALBUQUERQUE...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF A STRONG THUNDERSTORMS IN SOUTHERN SANDOVAL COUNTY MOVING
TOWARD RIO RANCHO AND ALBUQUERQUE. FROM 430 PM UNTIL AT LEAST 530 PM
THESE THUNDERSTORMS WILL MOVE THROUGH THE METRO AREA WITH WINDS UP
TO 50 MPH...MORE THAN ONE INCH OF RAIN IN LESS THAN ONE HOUR AND
HAIL UP TO ONE HALF INCH IN DIAMETER. ARROYOS AND LOW WATER
CROSSINGS WILL QUICKLY FILL TO DANGEROUS LEVELS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALAMEDA...ALGODONES...
CARNUEL...CORRALES...LOS RANCHOS DE ALBUQUERQUE AND NORTH VALLEY.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 1:45 PM MDTSevere Thunderstorm WarningABQSanta Fe60 min
Jul 27, 2:20 PM MDTSevere Thunderstorm WarningABQSan Miguel55 min
Jul 27, 3:11 PM MDTFlash Flood WarningABQSan Miguel64 min
Jul 27, 4:28 PM MDTSevere Thunderstorm WarningABQBernalillo62 min

Nearby

Flash Flood Warnings in New Mexico, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.